# SDR EIAA9557

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LOG PAGE:  F 03234 - AILERON CONTROL TO RIGHT BINDING, NO DIFFERENCE FLAPS RETRACTED/EXTENDED.  RIGGED LOAD LIMIT INPUT CABLE REF M6670, RIGGED BACK DRIVE LOAD LIMIT ROD REF M6671, ADJUSTED RT AILERON INBD INPUT ROD REF 6672, OPS CHECK PER 27-11-00.  (X)
